While playing a game something happened that caused me to laugh extremely hard. It was just one yelp or laugh, but it was very strenuous, I could feel a lot of muscle tension if I remember correctly. I could tell I was about to blackout or pass out, my vision started to fade away, but only for a moment. I quickly recovered.
I just looked it up to see if laughing and passing out is normal, and most of what I can read only talk of a few documented cases of it every happening. I feel like I should talk to a doctor about it, I am sure it is nothing to worry about since most of the stuff I can read says it is not serious, but maybe it was something else or something unrelated that I would have no idea about since I am not a doctor.
One of the studies mentioned looking into medications that can cause hypotension, and when looking up a list of medications that do, I could not find anything I was on that matched. I have taken Acetaminophen, Aspirin, and Hydroxytryptophan along with some caffeine that is mixed in with the headache pills. I guess I am just curious about what this could be. It has never happened before.
Welcome to icliniq.com.
You have posted an interesting and unusual query. At the outset, your description of the event does not look worrying. You have done some relevant research. It is true that sometimes laughter can induce vasovagal syncope. It can happen with any extreme emotion, stress, etc. You have possibly experienced some mild vasovagal symptoms which made you feel dizzy. Other common symptoms include feeling nauseous, sweating, heart beating fast, blurry vision, and fainting.
Other rare possibilities that could have caused your symptoms are low irregular heart rhythm, low BP, and low sugar. It will be reassuring if you can have your pulse, BP (blood pressure), and blood sugar checked by your primary care clinic. If you have experienced any other cardiac symptoms like chest pain on exertion, palpitations, and irregular heartbeat at any time it is advisable to consult your doctor.
I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. like a cardiac issue. It is most probably occurring due to fall in blood pressure and which is mostly due to either a vagal reflex or low heart rate. These can be vasovagal syncope. During urination, one can get syncope because especially if one ... Read fullWhy did I have a four-second arrhythmia when I stood up?
.. the query. The transient loss of consciousness with loss of postural tone but with spontaneous and complete recovery is called syncope. The most common in the general population is vasovagal syncope. Please answer some questions so that I may rul... Read fullWhat neurological disorders could cause episodes of presyncope?
.. carefully your question and would explain that your symptoms could be related to different possible causes: A metabolic disorder. Vasovagal syncope. Cardiac arrhythmia. Seizures may mimic this symptomatology too. Coming to this point, I ... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Psychiatrist Now